Pacific Journal of Mathematics

Category methods in recursion theory.

J. Myhill

Article information

Source
Pacific J. Math., Volume 11, Number 4 (1961), 1479-1486.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036931

Mathematical Reviews number (MathSciNet)
MR0136544

Zentralblatt MATH identifier
0112.24601

Subjects
Primary: 02.70

Citation

Myhill, J. Category methods in recursion theory. Pacific J. Math. 11 (1961), no. 4, 1479--1486. https://projecteuclid.org/euclid.pjm/1103036931


Export citation

References

  • [1] John Addison, Separation principles in the hierarchies of classical and effective de- scriptive set-theory, Fund. Math., 46 (1959), 123-135.
  • [2] Martin Davis, Computabilty and unsolvability, New York, McGraw, Hill, 1958, xxv -f- 210 pp.
  • [3] Jacob Dekker and John Myhill, Recursion theory, to be published by North Holland.
  • [4] Richard Friedberg, Two recursively enumerable sets of incomparable degrees of unsol- vability, Proc. Nat. Acad. Sci. U.S.A., 43 (1957), 236-238.
  • [5] Stephen Kleene, Introductionto metamathematics,New York, Van Nostrand, 1952, x -f 550 pp.
  • [6] Stephen Kleene, Recursive functionsand intuitionisticmathematics,Proc. Int. Cong. Math. (Cambridge, Mass., U.S.A.) 1 (1952), 679-685.
  • [7] Stephen Kleene and Emil Post, The upper semi-lattice of degrees of recursive unsol- vability, Ann. of Math., ser. 2, 59 (1954), 379-407.
  • [8] A. V. Kuznecov and B. A. Trahtenbrot Investigation of partial recursive oparators by means of the otheoryf Baire space, Proc. Acad. Sci. USSR, 1O5 (1955), 897-900.
  • [9] Daniel Lacombe, Sur le semi-reseau constitute par les degres dHndecidabilite recursive, C. R., 239 (1954), 1108-1109.
  • [10] Daniel Lacombe, Quelques procedes de definition en topologie recursive, in Constructivity in Mathematics, Amsterdam, North Holland, (1958), 129-158.
  • [11] A. A. Mucnik, Negative anser to the problem of reducibility of the theory of algorithmst Proc. Acad. Sci. USSR, 18 (1956), 194-197.
  • [12] John Myhill, Note on degrees of partial functions,Proc. Amer. Math. Soc, 12 (1961), 519-521.
  • [13] John Myhill and John Shepherdson, Effective operations on partial recursive functions, Zeit. fur Math. Logik u. Grund. der Math., 1 (1955), 310-317.
  • [14] Joseph Shoenfield An uncountable set of incomparable degrees, Proc. Amer. Math. Soc, 11 (1960), 61-62.
  • [15] Joseph Shoenfield An uncountable set of incomparable degrees, On degrees of unsolvability, Ann. of Math., ser. 2, 69 (1959), 644-653.
  • [16] Waclaw Sierpiski, Hypothese du continu, New York, Chelsea, 1956, xvii + 274 pp.
  • [17] Raymond Smullyan, Theory of formal systems, Annals of Mathematics Studies, No. 47.
  • [18] Clifford Spector, Measure-theoretic construction of incomparable hyperdegrees, ]. Symb. Log., 23 (1958), 280-288.
  • [19] Clifford Spector, On degrees of recursive unsolvability, Ann. of Math., 64 (1956), 580- 592.
  • [20] B. A. Trahtenbrot, Matrix representation of recursive operators, Proc. Acad. Sci. USSR, 101 (1955), 417-420.